JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOEHMIANS ON THE TORUS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOEHMIANS ON THE TORUS
Nemzer, Dennis;
  PDF(new window)
 Abstract
By relaxing the requirements for a sequence of functions to be a delta sequence, a space of Boehmians on the torus is constructed and studied. The space contains the space of distributions as well as the space of hyperfunctions on the torus. The Fourier transform is a continuous mapping from onto a subspace of Schwartz distributions. The range of the Fourier transform is characterized. A necessary and sufficient condition for a sequence of Boehmians to converge is that the corresponding sequence of Fourier transforms converges in .
 Keywords
Boehmian;Fourier transform;distribution;
 Language
English
 Cited by
1.
An extension of certain integral transform to a space of Boehmians, Journal of the Association of Arab Universities for Basic and Applied Sciences, 2015, 17, 36  crossref(new windwow)
2.
On the Generalized Krätzel Transform and Its Extension to Bohemian Spaces, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
3.
Stockwell transform for Boehmians, Integral Transforms and Special Functions, 2013, 24, 4, 251  crossref(new windwow)
 References
1.
J. Burzyk, P. Mikusinski, and D. Nemzer, Remarks on topological properties of Boehmians, Rocky Mountain J. Math. 35 (2005), no. 3, 727-740 crossref(new window)

2.
I. M. Gelfand and G. E. Shilov, Generalized Functions, Vol. 1,2, Academic Press, New York, 1964/1968

3.
P. Mikusinski, Tempered Boehmians and ultradistributions. Proc. Amer. Math. Soc. 123 (1995), 813-817

4.
P. Mikusinski, Boehmians on manifolds, Internat. J. Math. Math. Sci. 24 (2000), no. 9, 583-588 crossref(new window)

5.
D. Nemzer, Periodic Boehmians, Internat. J. Math. Math. Sci. 12 (1989), 685-692 crossref(new window)

6.
D. Nemzer, Periodic Boehmians II, Bull. Austral. Math. Soc. 44 (1991), 271-278 crossref(new window)

7.
A. Zygmund, Trigonometric Series (2nd Edition), Vol. I, II, Cambridge University Press, New York, 1959